Who makes a 215 oxycodone size

drugscouts.de

Tue, 07/21/2015 - 14:29

Hello,

I would like to briefly tell you about my experience so that you might be a little more careful with such medis.

I have had a lot of drug experience for a long time. From marijuana, which I consume every day, to cocaine, MDMA, Speed, MDPV, Tavor, Flunis, Zopiclone, Keta ...

One should say that I practically live "safer use". I always clarify beforehand which substances are compatible, in what amounts, etc.

So I came across Oxycodone 20mg retard tablets by chance. 10 pieces. After I had informed myself sufficiently, I decided to take half a - 10 mg, I chewed the tablet, because I wanted the effect in one fell swoop.

Half an hour later, I felt slightly relaxed, smoked a few more joints, but it didn't blow me away.

Well, I took a 2 week break, the body should have time to recover.

Second attempt yesterday:

Briefly about myself - female. 25 years, 165cm 61kg

This time I opted for a whole, i.e. 20 mg. Not really much, I googled the same before and heard of completely different doses. Now I'm not used to strong painkillers, so this time I made 20 mg small with a mortar, pounding all the small pellets. It was very difficult. It was taken orally.

So taken and half an hour later, a slight tingling sensation in the legs, relaxing feeling. I thought I was going to smoke another joint and then I really relax, I don't know if it was the joint or the Oxy was just kicking in, but I couldn't finish smoking that thing. I put it down and lay down. I was lying there twisted and I knew that if I lay like this for longer, everything will hurt me tomorrow, but I didn't care and I felt way too heavy to turn around again. Again and again I drifted into little dreams that lasted no more than 1-2 minutes. I woke up and nodded again, a new dream for 1-2 minutes.I found it super relaxing and great, I couldn't control the content of the dreams, so I was always surprised and let my brain run free. It felt like my inner self wanted to convey things to me through these dreams.

When I got really tired, I went to bed. The night was very restless, I woke up every 1 hour. Totally sweaty, everything was spinning, what felt like 3 per thousand. At about 12 noon (about 12 hours after taking it) I got up to go to the bathroom, I swayed as if in full drunkenness, my stomach also felt strange. I drank some water, couldn't keep it with me for long. Kept vomiting. The nausea was terrible. I was lying on the floor and wanted to die, evil, headache without end, a really heavy pressure in the head, I sweated like an athlete ..

After I hadn't drank for hours and kept vomiting bile, my friend called the ambulance.

They took me to the hospital, I could barely walk, vomited several times in the ambulance, I didn't even know where all the liquid could come from ...

There I got an infusion ... Within 3 hours I was feeling reasonably well again.

The trip was awesome, but considering how it went on, it was definitely not worth it, I've had a lot of bad hangovers from drugs, but this one was by far the worst .... I advise you to take it slowly the dose that people who are prescribed are adjusted to it, called slowly increasing the dose.

I should have quartered the tablets and tried 15 mg rather than double the amount. Please be really careful and take breaks (2 weeks) the stuff is addictive and broken ..

Substances:

Comments

Oxy

Submitted by Philip (not verified) on

60mg retard pounded and divided into 2 capsules with approx. 20mg each and the rest with two friends nasally. Taken one afterwards and had no such side effects (but also no euphoria), only almost nodded away while watching the film and difficulty sleeping through the night. Instead, the next day I had a severe headache and was sluggish. I have to say that at the age of 23, with and through other addictive substances or drugs, I am unfortunately already extremely toughened.

I've been consuming more or less (from amphetamines to weed and a lot more) for 6 years and find the hangover the shitty of them all.

Hello everybody ...

Saved by guest (not verified) on

Hello everybody ...

 

can someone tell me how to get away from tilidin?

I've tried but I feel like I'm suffocating, as if someone were taking a fish out of the water, that's how I feel it's weird, but that's how ... I want to get rid of it.

 

lg

Dose down

Saved by Wolfgang (not verified) on

I would try to reduce the dose, sometimes had a similar problem after "only" 5 days of taking tilidine I woke up on the 6th day at night and thought I needed the tili so I could breathe, so I dreamed of it and when I woke up I had Panic, then I just thought that my head was kidding me and then I could calm down.

The next day I drank badly and by no means found a withdrawal or anything and the next day I was knocked out by the hangover anyway, I don't think I had a withdrawal but thought too much about tili and then my head screwed me.

Since then I have been consuming tili for a maximum of 2 days in a row and then each time 200-400mg. You really shouldn't underestimate that, because the body already plays tricks on you

Pulverize?

Saved by Klugscheißer (not verified) on

So after initial research, which you allegedly also did, you should and may NOT pulverize prolonged-release tablets, as the retard-effect works, everything works at once and can lead to shortness of breath, etc.

Oxycodone

Saved by unbelievers (not verified) on

I am currently testing oxy 40 after years of bothering with Targin. Breakthrough pain of the very nasty kind. H up on worried at the dealer in Xberg. So in the hospital you wanted to set me on max 80 mg, 4x 20. Then up to a total of 3000 mg Novalin vob Liechtenstein. And again 1000mg - shot on top. I think about my dealer again. Mundo pharma speaks of over 40x overdoses. And: oxydese, no that doesn't work. I think. I would have gotten fentanyl 200 mg from a Swedish doctor from Spain, but I didn't dare. Mhmm. Overdose with 4000 mg Oxy?

Hello

Submitted by rainer24057 @ gma ... (not verified) on

I am 62 years old and I am a pain patient. Oxycodon 60 mg 4 times a day and then oxyicodone as needed. Now I should detox in a mental hospital. There were all dementia patients and no one paid any attention to my pain. I then quickly released myself and my family doctor canceled my home visit and prescriptions with oxycodone.

I live in a small town and we only have a small number of doctors. I'm nursing case 4 and GdB 100. So I can't go to the practice. My wife ran out of everything and nobody wants to treat me or write down any oxycodone! My doctor banned me from the house. My new one doesn't give oxycodone.

What should I do ? I get withdrawal and flare-ups. Who has any advice? I'm in an emergency situation ! Can the emergency doctor prescribe oxycodone? Or the doctors' emergency service 116 117?

 

Withdrawal from oxycodone

Saved by Martin (not verified) on

Since, as you write, there are few doctors in your area, I assume that most of them have no authorization to prescribe BTM, which is oxycodone, so it was exactly the same for me, withdrawal made trouble, ban, etc. Immediately go to a resident doctor, even if he is not approved for BTM, describe the problems to him objectively and calmly, even if withdrawal is difficult, and have yourself referred to a specialist clinic (pain clinic) by means of a note transfer, every resident doctor is for this and in an emergency 116117 also obliges, they don't like to do that, but there are laws for that, after all we are humans and not cattle. If you insist on this referral to a pain clinic, you will be adjusted to your needs, also psychologically, with physio, etc. everything looked after, after which every doctor with approval will give you your prescriptions according to your needs in the future. I am 49 and a pain patient with over 30 ops. In my life from bone growths etc. and after years of struggle and martyrdom from doctor to doctor, the combined pain therapy with anesthesia, psychologist, physio etc. has brought me at least a relatively normal life before I could not put on stockings any more, wash, etc., now I go for a walk with my dog ​​for 20 minutes several times a day and run my own household by myself. Good luck and health in your life

Doctors who don't take?

Saved by Roady (not verified) on

So that's really tough. If I were you, I would see a substitution doctor if you didn't want to stop. You might get methadone, you don't have the nice flood of it like with oxycodone, but you want to live without your deprived right? Otherwise it would be best to stop, for the sake of your wife & children, maybe also for the sake of grandchildren. If no doctor wants to take you, there is actually no such thing in Germany. They have to take you! Especially if the doctor has prescribed it for you & you got so addicted. I would stop by there, then they have to take you.

With best regards

Roady

Oxy and Doctors

Submitted by Jonassss (not verified) on

Hello Rainer,

 

I'm sorry that you have to have such experiences. So the withdrawal and all that. And then on the ward where there are only people with dementia ?!

I don't know how small your town is, but I have no probes in the area (is the town a bit bigger) when it comes to getting Oxy. It is not a problem to get something from several doctors at the same time. I hope your wife can bring this in well. So with the doc. That you believe! Because nothing is worse than the pain and the withdrawal! I hope You are fine! I am also interested in whether the emergency doctor prescribes BTM from 116117. What did you get?

thanks if you write back.

lg Jonasss

pages

Write a new comment